×

An extremally disconnected Dowker space. (English) Zbl 0502.54043


MSC:

54G05 Extremally disconnected spaces, \(F\)-spaces, etc.
54C45 \(C\)- and \(C^*\)-embedding
54D15 Higher separation axioms (completely regular, normal, perfectly or collectionwise normal, etc.)
54D35 Extensions of spaces (compactifications, supercompactifications, completions, etc.)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Bohuslav Balcar, Petr Simon, and Peter Vojtáš, Refinement properties and extensions of filters in Boolean algebras, Trans. Amer. Math. Soc. 267 (1981), no. 1, 265 – 283. · Zbl 0498.04007
[2] E. K. van Douwen (in preparation).
[3] B. A. Efimov, Extremally disconnected compact spaces and absolutes, Trans. Moscow Math. Soc. 23 (1970), 243-285. · Zbl 0255.54031
[4] K. Hardy and I. Juhász, Normality and the weak cb property, Pacific J. Math. 64 (1976), no. 1, 167 – 172. · Zbl 0333.54019
[5] K. Kunen, An extremally disconnected space, Notices Amer. Math. Soc. 24 (1977), A-263.
[6] Mary Ellen Rudin, A normal space \? for which \?\times \? is not normal, Fund. Math. 73 (1971/72), no. 2, 179 – 186. · Zbl 0224.54019
[7] R. Grant Woods, A survey of absolutes of topological spaces, Topological structures, II (Proc. Sympos. Topology and Geom., Amsterdam, 1978) Math. Centre Tracts, vol. 116, Math. Centrum, Amsterdam, 1979, pp. 323 – 362.
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.